Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the average curvature of a convex curve in a surface of nonpositive Gaussian curvature


Author: Jin Lu
Journal: Proc. Amer. Math. Soc. 130 (2002), 3693-3699
MSC (2000): Primary 53C45, 58A05; Secondary 52A10, 52A40
DOI: https://doi.org/10.1090/S0002-9939-02-06511-5
Published electronically: May 1, 2002
MathSciNet review: 1920050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the upper bound of the average curvature of a convex curve in a simply connected surface of nonpositive Gaussian curvature is obtained.


References [Enhancements On Off] (What's this?)

  • 1. M.Bridgeman, Average curvature of convex curves in $H^{2}$, Proc. Amer. Math. Soc., 126(1998), 221-224. MR 98c:52012
  • 2. W.Klingenberg, A course in differential geometry, Springer-Verlag, New York, 1978. MR 57:13702
  • 3. W.Klingenberg, D.Gromoll and W.Meyer, Riemannsche geometrie in Grossen, Springer-Verlag, Berlin, 1968. MR 37:4751
  • 4. H.Wu, C.L.Shen and Y.L.Yu, Introduction of Riemannian geometry (Chinese), Beijing University Press, Beijing, 1989.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C45, 58A05, 52A10, 52A40

Retrieve articles in all journals with MSC (2000): 53C45, 58A05, 52A10, 52A40


Additional Information

Jin Lu
Affiliation: Department of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Email: jinluk@online.sh.cn

DOI: https://doi.org/10.1090/S0002-9939-02-06511-5
Keywords: Average curvature, curve, surface
Received by editor(s): October 13, 2000
Received by editor(s) in revised form: July 11, 2001
Published electronically: May 1, 2002
Additional Notes: This work was supported by the Chinese NNSF
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society